## AFTERNOON Saturday

MORNING

6:00
3 SIX MILLION DOLLAR MAN
5 NEWS
8 SUNRISE SEMESTER

6:30 EMBASSADORES DE EMBASSADORES DE COLUMBIAN MUSIC
BATTLE OF THE PLANETS

7:00
GODZILLA-DYNOMUTT;
ASK NBC NEWS
BUGS BUNNY; YOGI,
POPEYE AND FRIENDS
RESUME DE NOTICIAS
WORLD'S GREATEST
SUPERFRIENDS; SCHOOL.
ROCK

7:15
COMMUNITY SATURDAY SPOKEN WORD

8:00
8:00
FRED AND BARNEY MEET
SHMOO; ASK NBC NEWS
9: MIGHTY MOUSE, HECKLEJECKLE; IN THE NEWS
10 PLASTICMAN SHOW

8:30
TOM AND JERRY COMEDY SHOW; IN THE NEWS

9:00

SMOVIE -(WESTERN)

Champions Of Justice' 1951
Clayton Moore, Jay
Silverheels. The Lone Ranger
and Tonto, framed for murder
by a ruthless band of outlaws,
nearly find themselves
swinging by a rope. (90 mins.)
MORMON CONFERENCE
SCOOBY DOO; SCHOOL.
ROCK

DAFFY DUCK; ASK NBC NEWS

| SCOOBY AND SCRAPPY
| DOO; SCHOOL ROCK
| 10:00
| BATMAN AND THE SUPER
| SEVEN

WEEK

8 KIDSWORLD
11:30

9 DRAK PACK; IN THE
15 FORREST D
5 SOLID GOLI
11:30
10 PRESENTE
10 PRESENTE

NEWS 5:30

© AMERICAN BANDSTAND MOVIE -(ROMANCE) \*\*1/2

3 FATALBERT; IN THE

NEWS 12:30

(5) MOVIE (COMEDY) \*\*

'Million Dollar Rip-Off' 1976
Freddie Prinze, Allen Garfield.
Leader of a gang of four women plans to rob payroll of a major city's transportation system. (90 mins.)

3) LONE RANGER-TARZAN ADVENTURES; IN THE NEWS
(3) NCAA FOOTBALL
1:00

1:00 1:00 SEMI-ANNUAL WORLD GENERAL CON-FERENCE

NFL 1:30 PREVIEW AND

PREVIEW

2:00

JONNY QUEST; TIME OUT

MOVIE -(COMEDY-DRAMA)

"Kotch" 1971 Walter

Matthau, Deborah Winters. An elderly man refuses to be put out to pasture by his children. (2 hrs., 30 mins.)

2:30

JETSONS; TIME OUT

SPORTS SPECTACULAR 1)

WBA Featherweight Championship featuring Eusebio Pedroza vs Rocky Lockridge live from Great Gorge Playboy Club, McAfee, N.J.. 2)

Acapulco Cliff Cup Challenge featuring competition bet-

Acapulco Cliff Cup Challenge featuring competition between U.S. and Mexican divers. 3) World Team Surfing Championships from Honolulu, Hawaii. (90 mins.) 3:00

3 FLYING SPORTSMAN
10 CINE EN ESPANOL 'Mi Querido Captan' (2 hrs.) 3:30

MOVIE (COMEDY) ""More American Graffiti" Ron Howard, Cindy Williams, Sights and sounds of the 60s. Picks up where "American Graffiti" left off, taking its youthful crowd to new adventures in new places. (Rated PG) (111 mins.)

SEVEN

10:30

5 MOVIE -(ADVENTURE)

"Fighting Seabees" 1944
John Wayne, Susan Hayward.
Tough construction foreman and a Navy man organize a work battalion to repair installations close to Japanese lines. (2 hrs.)

13 MAJOR LEAGUE
BASEBALL GAME OF THE WEEK

Valides The New Jordan The William (Rated PG) (111 mins.)

3 MINOR KEY

3 MINOR KEY

3 MINOR KEY

3 MINOR KEY

4:30

3 WINOR KEY

4:30

5:00
S FORREST DUKE SHOW
S SOLID GOLD
B LAWRENCE WELK SHOW

'Once In Paris' 1978 Wayne American screenwriter, with coaching from a worldly chauffeur and a beautiful British aristocrat, learns to loosen up considerably in the City of Light. (Rated PG) (99 mins)

mins.)
3 NBC NEWS
10 WASHINGTON WEEK IN REVIEW
13 WIDE WORLD OF SPORTS
1) World Figure Skating Championships in West Germany. 2) World Lumberjack Championships from Wisconsin. (90 mins.)

EVENING

6:00

3 NEWS
5 SHA NA NA
10 WALL STREET WEEK
'Opportunity Prospecting'
Guest: Barry Ziskin, editor of
the 'Opportunity Prospector'.
Host: Louis Rukeyser.
6:30

3 ACTION SENIORS
5 MUPPET SHOW
6 CBS NEWS
10 ALL CREATURES GREAT
AND SMALL
13 CARTER COUNTRY
7:00
3 GUNSMOKE
5 BATTLESTAR GALACTICA
PT. I.
3 HEE HAW Guests: The
Kendalls, Million Dollar Band,
Razzy Bailey. (60 mins.)
16 FLIP WILSON
Where Time Began' A
professor and his team
journey to the center of the
earth, finding mysterious
underground cities, giant
plants and dinosaurs. (Rated
G) (90 mins.)
10 HERE'S TO YOUR HEALTH

plants and dinosaurs. (Rated G) (90 mins.)

10 HERE'S TO YOUR HEALTH

The Immune System'
(Closed-Captioned)

8:00

3 SATURDAY NIGHT AT THE
MOVIES 'Centennial: The
Shepherds' Stars: Gregory
Harrison, Timothy Dalton. The
day of the open range comes
to a close as Colorado gains
its statehood. Sheep, which
cattlemen hate with a
vengeance, are introduced.
This leads to an undeclared
war between ranchers and
shepherds. (Part VI.; 2 hrs.)

5 STAR TREK

8 TIM CONWAY SHOW Carol
Burnett makes a surprise
appearance as the Bird Lady
who interrupts Tim to look for
her lost pigeon.

who interrupts Tim to look for her lost pigeon.

10 CONNECTIONS Trigger Effect' A staged re-creation of the 1965 New York blackout illustrates the extraordinary technological terdependence of our modern world. From this 20th century example of man's reliance on technology, narrator James Burke travels back 7000 years to show why he believes the invention of the plow is the 'trigger' of historical change. (Closed-Captioned) (60 mins.)

13 ALL-STAR FAMILY FEUD Richard Dawson hosts an allnew 'All-Star Family Feud' competition featuring the crew of ABC's popular 'The Love Boat' series challenging their guest star passengers. (60 mins.)

SPECIAL MOVIE
PRESENTATION The Fury'
1978 Stars: Kirk Douglas, John
Cassavetes. A man tries to
rescue his teen-age son from
a secret government agency
that wants to exploit the boy's
psychic powers. (2 hrs., 30
mins.)

6 months \$14.00

Name\_

City\_

Address.

12 months \$25.00

My check for \$\_

MOVIE -(COMEDY) \*\*\* ''More American Graffiti' Ron Howard, Cindy Williams. Sights and sounds of the 60s.

Howard, Cindy Williams. Sights and sounds of the 60s. Picks up where "American Graffiti" left off, taking its youthful crowd to new adventures in new places. (Rated PG) (111 mins.)

5 JACK VAN IMPE

10 VIKINGSI 'Hammer of the North' This program explores the myths and reality of the legendary Viking culture, including an introduction to the elegance and magnificence of the seaworthy Viking ships.

13 THE LOVE BOAT 'Another Time, Another Place' A nun meets a former lover, and an astronomer wants to check out heavenly human bodies. (Repeat: 60 mins.)

5 WESTGATE REPORT

10 ONCE UPON A CLASSIC (Closed-Captioned)

10:00

3 THE 1970s: AN EXPLOSION OF COUNTRY MUSIC This gala event from Ford's Theater in Washington, D.C., will feature a galaxy of today's top country music stars including Roy Clark, Johnny Cash, Dolly Parton, Larry Gatlin, Glen Campbell, Barbara Mandrell, and Mel Tillis. (Repeat: 60 mins.)

5 PEOPLE SPEAK

10 MATINEE AT THE BIJOU

(Repeat; 60 mins.)

3 PEOPLE SPEAK

10 MATINEE AT THE BIJOU

Lost City' This program has
PBS providing the viewer with
all the elements of a Saturday
afternon matinee except for
the popcorn. 'LOST City'
features William Boyd as the
hero battling a mad scientist
and gigantic natives for the
safety of the lovely heroine
and her father. Also included
will be a newsreel, a cartoon

and her father. Also included will be a newsreel, a cartoon and Episode I of the serial 'Junior G-Men'. (90 mins.)

(3) FANTASY ISLAND A young man with little time to live wants to fulfill his fantasy of becoming an Olympic champion, and a beautiful heiress who wants to marry against her father's wishes ventures to the island resort. (Repeat; 60 mins.)

10:30

(Repeat; 60 mins.)

10:30

5 RALPH PEARL SHOW

11:00

ON LOCATION: DON
RICKLES AND HIS WISE
GUYS

3 NEWS
5 SECOND CITY TELEVISION
18 ABC NEWS
11:15

16 MOVIE (TITLE UNAN-NOUNCED) (2 hrs.)
11:30

3 SATURDAY NIGHT LIVE
Host: Lily Tomlin. Guest:
James Taylor. (Repeat; 90 mins.)

Las Vegas Sentinel

2450 Industrial Road Las Vegas, Nev. 89102

Zip

\_is enclosed

DON'T MISS A SINGLE ISSUE!

Subscribe To The Las Vegas Sentinel

\_State\_

Published and Malled to you every Friday

MOVIE -(TITLE UNAN-

NOUNCED) (2 hrs.)

1:30

5 MOVIE -(COMEDY) \*\*

"Million Dollar Rip-Off' 1976

Freddie Prinze, Allen Garfield.
Leader of a gang of four
women plans to rob payroll of
a major city's transportation
system. (90 mins.)

3 SIG'S SUPERSTAR
2:00

MOVIE -(DRAMA)
''Inglorious Bastards''

## movies

(ABC) SUNDAY NIGHT MOVIE: 9:00 PM E.D.T., P.D.T. - 8:00 PM C.D.T., M.D.T.
"Jaws" 1975 Roy Scheider, Robert Shaw. Three men fight for their lives and try to save a town from the awesome power of terrifying 25-foot, three-ton killer shark in one of the greatest box office hits in movie history.

(NBC) SUNDAY BIG EVENT: 9:00 PM E.D.T., P.D.T. - 8:00 PM C.D.T., M.D.T.
"The End" 1978 Burt Reynolds, Dom DeLuise. A philandering California real estate promoter discovers a lot about himself and those around him after he learns that an incurable disease will cut his life short. (R)

(CBS) MOVIE SPECIAL: 8:00 PM E.D.T., P.D.T. -7:00 PM C.D.T., M.D.T.

"A Perfect Match" 1980 Linda Kelsey, Michael Brandon. The contemporary drama revolves around fashion designer Miranda McLloyd, whose life is suddenly threatened by the onslaught of a mysterious illness.

(NBC) MONDAY NIGHT AT THE MOVIES: 9:00 PM E.D.T., P.D.T. - 8:00 PM C.D.T., M.D.T.
"Julia" 1977 Vanessa Redgrave, Jane Fonda, Lillian Hellman's gripping memoir of friendship in the face of great danger and the commitment of a brilliant young American heiress to freedom and social justice during the days of Hitler's power in pre-war Germany.

(CBS) SPECIAL MOVIE: 9:00 PM E.D.T., P.D.T. -

8:00 PM C.D.T., M.D.T.
"To Find My Son" 1980 Richard Thomas, Julie Cobb.
The story of a sincere, loving man who decides to try
to adopt a child, and then finds himself embroiled in
a bitter battle because of the unprecedented
circumstances of his situation. The motion picturefor-television was inspired by a true story.

TUESDAY

(CBS) MOVIE SPECIAL: 8:00 PM E.D.T., P.D.T. - 7:00 PM C.D.T., M.D.T.

"More Wild Wild West" 1980 Part I. Robert Conrad, Ross Martin. Conrad and Martin reunite in their starring roles of James West and Artemus Gordon. The dynamic duo are reactivated by Secret Service director Skinny Malone to combat the wicked schemes of Prof. Albert Paradine II.

(CBS) DRAMA SPECIAL: 9:00 PM E.D.T., P.D.T. -

8:00 PM C.D.T., M.D.T.

"A Private Battle" 1980 Jack Warden, Anne Jackson.

Dramatic special based on the true story of writer

Cornelius Ryan's valiant struggle against cancer and its

effect on his family and career.

WEDNESDAY

(CBS) MOVIE SPECIAL: 8:00 PM E.D.T., P.D.T. -

7:00 PM C.D.T., M.D.T.

"More Wild Wild West" 1980 Part II. Robert Conrad, Ross Martin. Conrad and Martin reunite in their starring roles as West and Gordon, rusty from 10 years retirement, are reactivated by Secret Service director Skinny Malone to combat the wicked schemes of Prof. Albert Paradine II.

(CBS) WEDNESDAY NIGHT MOVIES: 9:00 PM E.D.T., P.D.T. - 8:00 PM C.D.T., M.D.T.

"Portrait of an Escort" 1980 Susan Anspach, Tony Bill. A divorced woman tries to make ends meet by working a job which nightly tests her integrity and arouses whispers among her neighbors and the suspicions of her own teen-age daughter.

THURSDAY

(CBS) MOVIE SPECIAL: 8:00 PM E.D.T., P.D.T. -

7:00 PM C.D.T., M.D.T.

"The Children of An Lac" 1980 Shirley Jones, Ina Balin. Story of three courageous women evacuating hundreds of Vietnam orphans out of the devastated country during the raging war.

SATURDAY

(CBS) MOVIE SPECIAL: 8:30 PM E.D.T., P.D.T. - 7:30 PM C.D.T., M.D.T. The Wiz" 1978 Diana Ross. Richard Pryor. Zesty film version of the smash Broadway musical take-off on 'The Wizard of Oz.'

